BibTeX record journals/jc/GnewuchHHRW17

download as .bib file

@article{DBLP:journals/jc/GnewuchHHRW17,
  author    = {Michael Gnewuch and
               Mario Hefter and
               Aicke Hinrichs and
               Klaus Ritter and
               Grzegorz W. Wasilkowski},
  title     = {Equivalence of weighted anchored and {ANOVA} spaces of functions with
               mixed smoothness of order one in L\({}_{\mbox{p}}\)},
  journal   = {J. Complex.},
  volume    = {40},
  pages     = {78--99},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jco.2017.01.001},
  doi       = {10.1016/j.jco.2017.01.001},
  timestamp = {Thu, 20 Feb 2020 11:32:45 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/GnewuchHHRW17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics